Journal of Mathematics of Kyoto University

On the cohomology of irreducible symmetric spaces of exceptional type

Kiminao Ishitoya and Hirosi Toda

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 17, Number 2 (1977), 225-243.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522765

Digital Object Identifier
doi:10.1215/kjm/1250522765

Mathematical Reviews number (MathSciNet)
MR442958

Zentralblatt MATH identifier
0366.57012

Citation

Ishitoya, Kiminao; Toda, Hirosi. On the cohomology of irreducible symmetric spaces of exceptional type. J. Math. Kyoto Univ. 17 (1977), no. 2, 225--243. doi:10.1215/kjm/1250522765. https://projecteuclid.org/euclid.kjm/1250522765


Export citation